Top answers from doctors based on your search:
Disclaimer

Is it okay to take a Zantac 3 hours after you had one drink

A 39-year-old male asked:
Dr. Jeffrey Bassman
45 years experience Dentistry
Dr./pharmacist: I would contact your Dr. or pharmacist and ask the necessary questions. You can probably find the answers at the Zantac (ranitidine) website.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old female asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
Yes: This is safe. It sounds as if beer gives you heartburn. If you must imbibe consider finding a different beverage that does not cause you problems. ... Read More
A 27-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
Presumably: Some of your nausea is related to stomach acid and made worse by the coffee.
A 26-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Zantac (ranitidine): is an effective "blocker" of the effects of stomach acid on the lining of the stomach/esophagus However if coffee or alcohol BOTHER your stomach..get ... Read More
A 18-year-old female asked:
Dr. Paul Chang
12 years experience Gastroenterology
Appears safe: There are no reported incidents published in pubmed regarding the use of Zantac (ranitidine) and cranberry use, a pharmacist may however be able to be ... Read More
A 21-year-old male asked:
Dr. Michael Sokol
Specializes in Internal Medicine
Do not drinK wine.: In some people the muscle/sphincter at the bottom of the esophagus responsible for keeping stomach contents from coming up can be loosened by certain ... Read More
2
2 comments
2
2 thanks
A 34-year-old female asked:
Dr. Imtiaz Chaudhry
27 years experience Facial Plastic Surgery
Gastric acid reflux: I will recommend being evaluated by a gastroentrologist who may do an upper endoscopy.
1
1 thank
A 25-year-old female asked:
Dr. Todd Chambers
21 years experience Family Medicine
It's ok: I can't see how it could cause any problems. Zantac (ranitidine) is an antihistamine that decreases stomach acid production, so there shouldbn't be a ... Read More
A 29-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Hello. : Hello. I cannot diagnose the cause of your symptoms. Many different conditions are possible. Gallstones, cholecystitis, an ulcer, gastritis, heartbu ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month